DSpace Repository

Linearity of Geographic Range and its Possible Effect on the Population-Structure of Andean Birds

Show simple item record

dc.contributor.author Graves, Gary R.
dc.date.accessioned 2010-02-24T19:47:16Z
dc.date.available 2010-02-24T19:47:16Z
dc.date.issued 1988
dc.identifier https://repository.si.edu/bitstream/handle/10088/8688/vz_Graves_linearity_of_geographic_range.pdf
dc.identifier https://repository.si.edu/bitstream/handle/10088/8688/vz_Graves_linearity_of_geographic_range.pdf
dc.identifier.citation The Auk, 105(1): 47-52.
dc.identifier.uri http://hdl.handle.net/10088/8688
dc.title Linearity of Geographic Range and its Possible Effect on the Population-Structure of Andean Birds
dc.identifier.srbnumber 75044
dc.description.SIUnit NMNH ; NH-Vertebrate Zoology ; SDR


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics